# SDR ASOA201200698

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 27,484 hours, 24,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CENTER AISLE SEAT TRACK FROM FS 349.00 TO FS 409.00.  REMOVED DAMAGED FWD SECTION OF SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED A NEW SERVICEABLE FWD SECTION OF SEAT TRACK IAW AMM 53-01-11-400-802.
